# SDR AHE02052

- Difficulty date: March 26, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N92001
- Make and model: Doug MD 900
- Aircraft serial: 90000040
- Engine: Pwa PW206A
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Part number: 065001580502
- Part serial: 1211
- Condition: Loose
- Location: Autoflight
- Part time: 1,380 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO-PILOT COMPUTER  - INSPECTION FOR WIRE CHAFING ON REMOVAL OF THE AUTO-PILOT COMPUTER.  SOME CABLES WERE FOUND LOOSE UNDER CONSOLE CB PANEL.  THE AUTO-PILOT CABLE BUNDLE HAD CHAFED AGAINST THE AP COMPUTER SECURING SCREWS.  ACTION TAKEN:  LOOSE CABLES SECURED UNDER THE CB PANEL, HEAT SHRINK COVER HAS BEEN APPLIED AROUND THE CABLE BUNDLE TO PREVENT FURTHER DESCRIPTION/CONTACT WITH STATED SCREWS ON AP COMPUTER.
